# SDR SWAA2013062817732

- Difficulty date: June 10, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD STIFFENER CRACKED AT BS 727, BETWEEN LBL 38 - LBL 48.  R&R STIFFENER IAW SRM & DRAWING.
